# SDR KNNA200700037

- Difficulty date: July 11, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N413JG
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- Aircraft time: 54,138 hours
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Condition: Cracked
- Location: Bs 957-966
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN IS CRACKED AT THE LOWER FWD CORNER OF THE L-2 DOOR CUT OUT.  ACO NR 075397 REV 0 PROVIDES INSTRUCTIONS ON REPAIR OF L-2 DOOR CRACK SRM 53-30-3 FIGURE 46.
